liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Oblique derivative problem for non-divergence parabolic equations with time-discontinuous coefficients in a wedge
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
St Petersburg Department Steklov Math Institute, Russia; St Petersburg State University, Russia.
2016 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 435, no 1, 210-228 p.Article in journal (Refereed) PublishedText
Abstract [en]

We consider an oblique derivative problem in a wedge for non-divergence parabolic equations with time-discontinuous coefficients. We obtain weighted coercive estimates of solutions in anisotropic Sobolev spaces. (C) 2015 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 435, no 1, 210-228 p.
Keyword [en]
Parabolic equations in a wedge; Discontinuous coefficients; Weighted coercive estimates; Anisotropic Sobolev spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-124076DOI: 10.1016/j.jmaa.2015.10.029ISI: 000365928200011OAI: oai:DiVA.org:liu-124076DiVA: diva2:897249
Available from: 2016-01-25 Created: 2016-01-19 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 162 hits
ReferencesLink to record
Permanent link

Direct link